MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM-P STD. SIZE3

MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM-P STD. SIZE3
Model Number 01.18.403
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in presenting pain due to a periprosthetic fracture resulting in a successive stem subsidence but the cause is unknown.There are no indications of trauma.At 21 days post primary the surgeon cabled the fracture and revised the amistem-p size 3 to a distal stem d 13mm l 140mm and revised the biolox 36mm head s to a biolox 36mm head m.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 12 may 2026: lot 2522223:(b)(4) items manufactured and released on 10-dec-2025.Expiration date: 2030-nov-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Clinical evaluation performed by medacta medical affairs manager: a few days after primary cementless tha on a very heavy 88-year-old patient, a femoral periprosthetic fracture occurred and required substitution of the femoral stem.It is likely that the bone, stressed by surgical preparation during the primary procedure and further stressed by the heavy weight of the patient during rehabilitation, gave way.There is no reason to suspect a faulty device at the origin of this adverse event.Root cause:based on the information available, no definitive root cause can be established.The event may be related to case-specific clinical and biomechanical factors, including the patient¿s advanced age, high body weight, surgical bone preparation, and early post-operative loading.There is no indication that any potential device-related or manufacturing issue may have caused or contributed to the event.

Brand Name
AMISTEM-P
Common Device Name
AMISTEM-P STD. SIZE3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25253490
Report Number3005180920-2026-00489
Device Sequence Number21468954
Product Code LZO
UDI-Device Identifier07630040720021
UDI-Public07630040720021
Combination Product (Y/N)N
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.403
Device Lot Number2522223
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale
Patient Weight95 KG
Patient RaceWhite